| Catalog Number |
RONYX40022UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Occlusion (1984)
| Date of Event |
07/14/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx des was implanted in the lad.The same day patient suffered abrupt artery closure.Ivus revealed some diffuse plaque but no evidence of dissection.Patient was treated with medication and recovered.Investigator assessed the event as possibly related to the index device and not related to the anti-platelet mediation.